# SDR HNAA2024120401152

- Difficulty date: November 22, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

52-2455 BUSHING ELONGATED ON SIDE-HINGED MAIN DOOR ROTATING ARM LWR BUSHING HOUSING, AT UPPER LUG LWR SURFACE.  REPAIRED IAW EO1-52-24-0701
